Issue
Volume 22, Number 1

Articles in the Issue:

Regular Articles:
Sergio Amat, Sonia Busquier and Vicente F. Candela
Reciprocal Polynomial Extrapolation
J. Comp. Math., 22 (2004), pp. 1-10. Abstract
pdf
Full Article

Ding-guo Pu, Sheng-hua Gui and Wei-wen Tian
A Class of Revised Broyden Algorithms Without Exact Line Search
J. Comp. Math., 22 (2004), pp. 11-20. Abstract
pdf
Full Article

Yin-nian He
A Two-Level Finite Element Galerkin Method for the Nonstationary Navier-Stokes Equations I: Spatial Discretization
J. Comp. Math., 22 (2004), pp. 21-32. Abstract
pdf
Full Article

Yin-nian He, Huan-ling Miao and Chun-feng Ren
A Two-Level Finite Element Galerkin Method for the Nonstationary Navier-Stokes Equations II: Time Discretization
J. Comp. Math., 22 (2004), pp. 33-54. Abstract
pdf
Full Article

Jia-quan Gao
A Practical Parallel Difference Scheme for Parabolic Equations
J. Comp. Math., 22 (2004), pp. 55-60. Abstract
pdf
Full Article

Da-yong Cai and Yu-rong Chen
Application of Homotopy Methods to Power Systems
J. Comp. Math., 22 (2004), pp. 61-68. Abstract
pdf
Full Article

Wei-wen Tian and Lian-sheng Zhang
An Algorithm for Finding Global Minimum of Nonlinear Integer Programming
J. Comp. Math., 22 (2004), pp. 69-78. Abstract
pdf
Full Article

Hong-yi Wu
Dial Bases for a New Family of Generalized Ball Bases
J. Comp. Math., 22 (2004), pp. 79-88. Abstract
pdf
Full Article

Xin-min Xiang
The Long-Time Behavior of Spectral Approximate for Klein-Gordon-Schrödinger Equations
J. Comp. Math., 22 (2004), pp. 89-100. Abstract
pdf
Full Article

Chun-feng Ren and Yi-chen Ma
A Two-Grid Method for the Steady Penalized Navier-Stokes Equations
J. Comp. Math., 22 (2004), pp. 101-112. Abstract
pdf
Full Article

Tie Zhang, Yan-ping Lin and R. J. Tait
The Derivative Patch Interpolating Recovery Technique for Finite Element Approximations
J. Comp. Math., 22 (2004), pp. 113-122. Abstract
pdf
Full Article

Chun-jia Bi and Li-kang Li
Cascadic Multigrid Method for Isoparametric Finite Element with Numerical Integration
J. Comp. Math., 22 (2004), pp. 123-136. Abstract
pdf
Full Article

Ren-Hong Wang and Chong-Jun Li
A Kind of Multivariate NURBS Surfaces
J. Comp. Math., 22 (2004), pp. 137-144. Abstract
pdf
Full Article